Almost sure central limit theorems of extremes and the partial sum of Gaussian sequences

Details

Ressource 1Download: BIB_720575890BF7.P001.pdf (175.25 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_720575890BF7
Type
Article: article from journal or magazin.
Collection
Publications
Title
Almost sure central limit theorems of extremes and the partial sum of Gaussian sequences
Journal
Journal of Southwest University (Natural Science Edition)
Author(s)
Weng Z, Liu C & Peng Z 
Publication state
Published
Issued date
2010
Peer-reviewed
Oui
Volume
32
Number
3
Pages
21-24
Create date
14/06/2011 13:56
Last modification date
20/08/2019 14:30
Usage data